On Algebraic Torsion Forms and their Spin Holonomy Algebras
Journal of Lie theory, Tome 17 (2007) no. 2, pp. 357-377
Cet article a éte moissonné depuis la source Heldermann Verlag
We study holonomy algebras generated by an algebraic element of the Clifford algebra, or equivalently, the holonomy algebras of certain spin connections in flat space. We provide series of examples in arbitrary dimensions and establish general properties of the holonomy algebras under some mild conditions on the generating element.
Classification :
53C10, 53C27, 53C29
Mots-clés : Spin connection, spin holonomy algebra
Mots-clés : Spin connection, spin holonomy algebra
@article{JLT_2007_17_2_JLT_2007_17_2_a7,
author = {N. Bernhardt and P.-A. Nagy },
title = {On {Algebraic} {Torsion} {Forms} and their {Spin} {Holonomy} {Algebras}},
journal = {Journal of Lie theory},
pages = {357--377},
year = {2007},
volume = {17},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2007_17_2_JLT_2007_17_2_a7/}
}
N. Bernhardt; P.-A. Nagy . On Algebraic Torsion Forms and their Spin Holonomy Algebras. Journal of Lie theory, Tome 17 (2007) no. 2, pp. 357-377. http://geodesic.mathdoc.fr/item/JLT_2007_17_2_JLT_2007_17_2_a7/